Please use this identifier to cite or link to this item:
Title: Numerics of boundary-domain integral and integro-differential equations for BVP with variable coefficient in 3D
Authors: Grzhibovskis, R
Mikhailov, SE
Rjasanow, S
Keywords: Elliptic PDE;Variable coefficients;Boundary-domain integral equation;H-matrices
Issue Date: 2013
Publisher: Springer-Verlag
Citation: Computational Mechanics, 51(4): 495 - 503, Apr 2013
Abstract: A numerical implementation of the direct boundary-domain integral and integro-differential equations, BDIDEs, for treatment of the Dirichlet problem for a scalar elliptic PDE with variable coefficient in a three-dimensional domain is discussed. The mesh-based discretisation of the BDIEs with tetrahedron domain elements in conjunction with collocation method leads to a system of linear algebraic equations (discretised BDIE). The involved fully populated matrices are approximated by means of the H-Matrix/adaptive cross approximation technique. Convergence of the method is investigated.
Description: This is the post-print version of the article. The official published version can be accessed from the links below - Copyright @ 2013 Springer-Verlag
ISSN: 0178-7675
Appears in Collections:Publications
Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf541.58 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.